# SDR IPXA2021010564145

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 34,456 hours, 23,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA EMERGENCY FLIGHT DECK WILL NOT COME ON.  R & R BATTERY PACK, PER AMM 33-51-01.  OPERATIONS CHECK GOOD IPC 33-51-11-01 #45S.
